# SDR SWAA2024053079390

- Difficulty date: April 25, 2024
- Submitted: May 30, 2024
- Operation: Air carrier
- Aircraft: N470WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33860
- Aircraft time: 66,313 hours, 39,674 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE LOCATED STA 1016 AT VERTICAL STABILIZER 2024-270178<[01] REPLACED ANGLE LOCATED STA 1016 AT VERTICAL STABILIZER IAW B737-700 SRM 51-40-02 AND DRAWING # 176A3001;REV D.SEE INDIVIDUAL SIGN OFF BELOW.;[02] CERTIFIED WORK PERFORMED
